# SDR SWIA200412851

- Difficulty date: February 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 3,981 hours, 3,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MAIN FUSELAGE FLOORBEAM AT RBL 9.0 HAS INBOARD AND OUTBOARD ATTACH ANGLES CRACKED AT FS 280.00.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED ANGLES IAW CRJ SRM.
